# SDR FDEA202501240132

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 5,077 hours, 2,495 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 1224CA
- Condition: Failed
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE ASYMMETRY INDICATION AFTER FLAPS SET  TO 25.  L FLAP INDICATION 25.  R FLAP INDICATION 19.  NO EICAS OR OTHER ANNUNCIATION.   AMM: 27-58-02-4-0  AMM: 27-58-00-5-0  REMOVED AND REPLACED SUSPECTED FAULTY FLAP POSITION  INDICATOR WITH SERVICABLE FLAP POSITION INDICATOR  IN REF. TO AMM 27-58-02-4-0. OPS CHECKED FLAP  POSITION INDICATOR WITH FLAP CONTROL LEVER IN EACH  DETENT, RETRACTED FLAPS WITH FLAP CONTROL LEVER IN  EACH DETENT BACK TO 0 POSITION. LEFT AND RIGHT FLAP  INDICATOR NEEDLES WERE IN PROPER TOLERANCE OF EACH  OTHER DURING THE OPERATIONAL TEST, IN REF. TO AMM  27-58-00-5-0. OPS CHECKED NORMAL, NO FAULTS OR EICAS  MESSAGES NOTED.
